# SDR MALA040595

- Difficulty date: September 15, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 33,890 hours, 28,861 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549132406
- Part serial: 1546
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY PN 501-1712-02 SN/ 1546 WAS REMOVED FOR SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED CELL PACKS, 2 EACH PN 549-1324-06.  UNIT PASSES CMM TESTS.  A/C RETURNED TO SERVICE 9/18/04.  REFER TO WO NR 375472 FOR ADDITIONAL INFORMATION.
